An End to the Pain

No, this isn’t some low-distribution suicide note. I’m far too ornery for that.

It’s no secret to anyone who knows me in real life, or through perusing this blog, that my writing schedule has been lax at best. I try to come here twice a week to annoy and bore people, but I am lucky to get here once a week. I had wonderful plans to write more and be done by a certain time with projects I have thought about. Fail!

It’s also not a secret that I have been experiencing horrible headaches. I have had mild to severe headaches nearly every day for over a month. My Excedrin bottle is swiftly becoming hollow, a pathetic rattle whose sound means only pain. All I have done is come home, sleep, eat, watch some TV, and go back to bed. I have had to take 2-6 Excedrin a day for the past two weeks before all this. The only writing I have been able to do is here.

It was too much. I shouldn’t have waited so long, but I was planning to make a doctor’s appointment when I got a call from Rite Aid. My Flonase was ready to be picked up.

I suffer from allergies, usually due to the weather by Sybil we have here in southern California (in one week in October it went from 90 to high 60s in about four days). We have these winds that I’m told come off the surrounding deserts and sweep toward the coasts. These winds give us 90 degree heat in October and November (last week, in fact). Deserts? I don’t believe it. Truly, I believe that these winds come right from Satan’s backside, blow across his boiling taint, and ooze out toward the beaches. It’s the only logical explanation.

So, I have been taking my Flonase every day during this non-autumn we Californians have every year (I’m looking at low 70s and high 60s for the next two weeks. I love autumn and the cold, so this rather blows). This is the cause of my headaches. I have been taking my Flonase every day since I was given the prescription about a eight months ago. My headaches have been getting steadily more frequent and more painful over that time, but it was so gradual that I barely noticed.

I talked to a pharmacist and he said this reaction was common, likely, and understandable considering. He recommended that I watch the weather and projected pollen count and start using about a week before it will set me off.

I have been off it for almost two weeks now and I have not had a single headache. I used it during the most recent Satan’s Taint winds and had nothing. It’s the constant reintroduction of this into my nostrils that has been giving me a headache. Apparently, it’s common with most nasal sprays.

I feel like I’ve been to a tent revival where the Holy Pharmacist of the Gods has lain his hand upon my head, pushed my little ass down, and HEALED me! Yeah. It’s been bad. Hopefully my writing and other life duties and pleasures will return. And hopefully I regain the sense that was clearly taken from me which prevented me from figuring it out sooner. *sigh*

Don’t judge me. hahaha.

Advertisements

~ by Darren Endymion on November 18, 2013.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: